期刊文献+

对乙酰氨基酚的肝脏毒性及临床意义 预览 被引量:16

Acetaminophen-induced Hepatotoxicity and Its Clinical Signaficance
在线阅读 下载PDF
分享 导出
摘要 对乙酰氨基酚是常用的解热镇痛药,中毒剂量时形成大量的中间代谢产物N-乙酰-对苯醌亚胺,可导致以急性小叶中央型坏死为特征的肝脏损害。特别是在感冒患者为增强疗效而同时合用多种含对乙酰氨基酚的复方制剂时,可无意中增强其毒性作用,易致中毒事件发生。 Acetaminophen is a popular analgesic. When its taken in toxic doses, an intermediate meabolite, N-acetyl-para-benzo-quinoneimine is largaly formed. Thus, The hapatic necrosis in going on meanwhile, Some patients medicate several preparations simultaneonsly for increasing therapeutic effects, which may increase acetaminophen poisoning. The main clinical manifestation of the acetaminophen poisoning are drug-induced hepatitis and fulminant hepatic failure moreover. This article reviews some special antidotes and emergency treatments.
作者 吴希美 周汉良 Wu Ximei, Zhou Hanliang, Bian Rulian Department of Pharmacology, Zhejiang Medical University, Hangzhou 310006, P.R.China
出处 《药物流行病学杂志》 CAS 1996年第3期 159-162,共4页 Chinese Journal of Pharmacoepidemiology
关键词 对乙酰氨基酚 药物性肝炎 药物副作用 Acetaminophen Drug-induced hepatitis ADRs
  • 相关文献

参考文献1

  • 1栗德林等主编..中国药物大辞典 下[M].北京:中国医药科技出版社,1991:843.

同被引文献172

引证文献16

二级引证文献79

投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈